# SDR CALA0000941

- Difficulty date: June 20, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- Aircraft time: 43,782 hours, 43,827 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE AFT CARGO DOOR EXTERNAL SKIN DENTED APPROXIMATELY 16 INCHES FROM AFT EDGE OF DOOR BETWEEN NR 1 AND 2 BEAMS.  A DOUBLER AND FILLER WERE INSTALLED IAW SRM 52-05, FIGURE 2.
